MathSciNet Relay Station
MathSciNet bibliographic data
MR233796 (38 #2117) 10.65
MacCluer, C. R. A reduction of the Čebotarev density theorem to the cyclic case. Acta Arith. 15 1968 45–47.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement